Moxifloxacin hearing loss - severe

by Kara
(Houston, TX)

I was prescribed Moxifloxacin by a dentist in Houston. I am a 33 year old caucasian female, with the rare red hair, blue eye gene (I only mention this bc redheads are affected differently by some medicines and anesthesias).


I immediately noticed loud ringing in my ears after my first or second dose (10 400mg tablets, taking once a day for ten days). I also experienced extreme lightheadedness, and nearly fainted on several occasions during my dosage. Other minor but strange side effects were a strong saline taste in my mouth immediately after consuming fluids. This side effect has only just recently begun to dissipate.

My last dose was 4/18/2014. I am still experiencing the extreme ringing in both ears as of 6/4/2014. The ringing is so loud and constant, that it is unbearable. My hearing has been hindered to maybe half. I'm truly scared.

If you could please offer any answers or solutions, please contact me.

Thank you,

Kara H.

Comments for Moxifloxacin hearing loss - severe

Click here to add your own comments

Hearing loss from Moxifloxacin
by: Kerri Knox, RN- The Immune System Queen

Hi Kara,

Wow, that is horrible. I can't believe the extent of the side effects of these drugs. Unfortunately, hearing loss is one of the problems that are caused by Fluoroquinolone Toxicity. Fortunately, there is help for that and it is possible to reverse the hearing loss if you reverse the systemic conditions in your body that led you to be affected by the Fluroquinolone antibiotics when others were not.

Only a fraction of the people who take these drugs are affected by these symptoms, and there is a common factor in who gets effected. And the earlier that you get started reversing the causes of your problems, the better.

I encourage you to read what some other folks have had to say about the program that I created in order to help you overcome these symptoms, and give you any personal support and attention that you need until you do get better.

Fibromyalgia from Levaquin and Cipro

and

How I Recovered From Levaquin Toxicity Misdiagnosed as Fibromyalgia


So yes, there very much is hope. It's no coincidence that you were affected while others were not. But you can change the ecology of your body that allowed you to become injured in the first place.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video